Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

66 Publications


2015 | Journal Article | IST-REx-ID: 1939
Dereziński, Jan, and Marcin M. Napiórkowski. “Erratum to: Excitation Spectrum of Interacting Bosons in the Mean-Field Infinite-Volume Limit.” Annales Henri Poincare, vol. 16, no. 7, Birkhäuser, 2015, pp. 1709–11, doi:10.1007/s00023-014-0390-9.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1880   OA
Könenberg, Martin, et al. “Superfluid Behavior of a Bose-Einstein Condensate in a Random Potential.” New Journal of Physics, vol. 17, 013022, IOP Publishing Ltd., 2015, doi:10.1088/1367-2630/17/1/013022.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085   OA
Nam, Phan, and Robert Seiringer. “Collective Excitations of Bose Gases in the Mean-Field Regime.” Archive for Rational Mechanics and Analysis, vol. 215, no. 2, Springer, 2015, pp. 381–417, doi:10.1007/s00205-014-0781-6.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1704   OA
Deuchert, Andreas, et al. “Note on a Family of Monotone Quantum Relative Entropies.” Letters in Mathematical Physics, vol. 105, no. 10, Springer, 2015, pp. 1449–66, doi:10.1007/s11005-015-0787-5.
View | Files available | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1516
Bräunlich, Gerhard, et al. “On the BCS Gap Equation for Superfluid Fermionic Gases.” Proceedings of the QMath12 Conference, edited by Pavel Exner et al., World Scientific Publishing, 2014, pp. 127–37, doi:10.1142/9789814618144_0007 .
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1821   OA
Seiringer, Robert. “Bose Gases, Bose-Einstein Condensation, and the Bogoliubov Approximation.” Journal of Mathematical Physics, vol. 55, no. 7, 1.4881536, American Institute of Physics, 2014, doi:10.1063/1.4881536.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1822
Jakšić, Vojkan, et al. “Introduction.” Journal of Mathematical Physics, vol. 55, no. 7, 075101, American Institute of Physics, 2014, doi:10.1063/1.4884877.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1889   OA
Bräunlich, Gerhard, et al. “Translation-Invariant Quasi-Free States for Fermionic Systems and the BCS Approximation.” Reviews in Mathematical Physics, vol. 26, no. 7, 1450012, World Scientific Publishing, 2014, doi:10.1142/S0129055X14500123.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1935   OA
Giuliani, Alessandro, et al. “Formation of Stripes and Slabs near the Ferromagnetic Transition.” Communications in Mathematical Physics, vol. 331, no. 1, Springer, 2014, pp. 333–50, doi:10.1007/s00220-014-1923-2.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1904   OA
Frank, Rupert, et al. “Strichartz Inequality for Orthonormal Functions.” Journal of the European Mathematical Society, vol. 16, no. 7, European Mathematical Society, 2014, pp. 1507–26, doi:10.4171/JEMS/467.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed